Headaches remain one of the most common side effects of Phentermine 37.5mg. If you find yourself dealing with head pain over and over again on your weight loss journey, take a moment to learn the possible causes…and what you can do about it:
People new to Phentermine are often prone to headaches because the body is adjusting to the effects of the miracle pill. Since Phentermine is a chemical and therefore affects everyone differently, it can be difficult to pinpoint exactly how you will react. Keep in mind that the effect will probably only last a few days–if it persists, see your doctor.
In addition to bodily adjustments, Phentermine causes headaches because it is a stimulant. Stimulants cause vasoconstriction, or the tightening and narrowing of the blood vessels. This causes your heart to beat faster and makes headaches more likely among other problems. The miracle pill is subsequently not recommended for those with a history of hypertension or heart disease.
Lifestyle habits also play a role in how Phentermine affects you. If you drink alcohol frequently and smoke cigarettes, for example, you are more likely to experience headaches because of both habits’ dehydrating effects. Dehydration is a main headache culprit, so staying hydrated and avoiding tobacco and alcohol as much as possible will keep head pain to a minimum. Caffeine is another dehydrating, stimulating beverage that can add to your Phentermine headaches, whether in soda, energy drink, or coffee form. Caffeinated teas should also be avoided as your body adjusts to the diet pill. Drink plenty of water, which acts as a natural pick-me-up, and get plenty of sleep so you do not need energy from caffeinated beverages.
For more on Phentermine 37.5mg, please contact DrToHelp.com today.